Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Unpublished Mathematical Tables


Journal: Math. Comp. 6 (1952), 39-41
DOI: https://doi.org/10.1090/S0025-5718-52-99408-8
Corrigendum: Math. Comp. 6 (1952), 126.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Compare the table of Anderson & Houseman [MTAC, v. 1, p. 148-150].
  • [1] A. Anzelius, Zeit. angew. Math. Mech., v. 6, 1926, p. 291-294. T. E. W. Schumann, Franklin Inst., Jn., v. 208, 1929, p. 405-416. S. R. Brinkley, Jr., Jn. App. Phys., v. 18, 1947, p. 582-585.
  • [2] H. C. Thomas, Amer. Chem. Soc., Jn., v. 66, 1944, p. 1664-1666.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-52-99408-8
Article copyright: © Copyright 1952 American Mathematical Society